| Model Number |
28-1002 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/28/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A user facility reported, "surgeon was using a troclean swab to clean the trocar during surgery and the cotton tip came off and was inside of the patient.The surgeon was able to remove the end out without injury." deroyal industries requested return of the sample, but it was stated that it could not be returned.This investigation is not complete at this time.No further information is available at this time.We will provide follow-up report when additional information becomes available.
Event or Problem Description
A user facility reported, "surgeon was using a troclean swab to clean the trocar during surgery and the cotton tip came off and was inside of the patient.The surgeon was able to remove the end out without injury.".
Additional Manufacturer Narrative
A supplier corrective action request (scar) was issued to the supplier, superbrush llc.Deroyal investigated inventory and found that all were within specification.A complaint to sales ratio was calculated from june 2021 to august 2023 and found to be (b)(4).Root cause: because the sample was unable to be returned, the root cause of the complaint was unable to be determined.Corrective and preventive action: an update to labeling was made to clarify the sizes of trocars to be used with the small and large size brushes.Deroyal will continue to monitor for trends around this item and issue.This investigation is complete at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.